Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kanmi

I need to slowly stop taking minocycline..

Ok so I am going to be starting accutane soon so I need to stop taking my minocycline. But I don't just want to stop it cold turkey. So what is the best way to stop taking it? Thank you.

Share this post


Link to post
Share on other sites

I would say take a pill every other day for a week then every 2 days the next weeks.etc.....

Share this post


Link to post
Share on other sites

Ok so I am going to be starting accutane soon so I need to stop taking my minocycline. But I don't just want to stop it cold turkey. So what is the best way to stop taking it? Thank you.

Stop it the day you start Accutane.

Share this post


Link to post
Share on other sites

my perscription runs out friday and i'm not going to the derm again until next wednesday. i'm not that worried about it.. i just started the csr so hopefully thatll stop my face from getting even worse once i get off the mino.

Share this post


Link to post
Share on other sites
Stop it the day you start Accutane.

That's what I did too...my derm actually told me too, cause she knew the acne would come back worse if I just stopped the mino a few weeks before accutane. Don't risk scars-stay on it...

Share this post


Link to post
Share on other sites

Hey there... I was taken off mino too, and what I did basically was take the usual 100 mg for a week, 50 mg the next week, and then I would be completely off.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×